# SDR ASAA0540505

- Difficulty date: September 26, 2005
- Submitted: November 16, 2005
- Operation: Air carrier
- Aircraft: N772AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25105
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 65457781
- Condition: Dented
- Location: Fs 986-1016
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OKC - FOUND FUSELAGE SKIN DENTED AT BS 1000 .5 INCH BELOW STRINGER 14R.  REMOVED DAMAGED SECTION OF STRAP, FABRICATED AND INSTALLED LAP REPAIR IAW 737-400 SRM 53-00-01 FIGURE 201 AND ASA EA 5330-01999.  (M)
